Designing of vertical maneuvers of aircraft in the atmosphere
Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 538-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_3_a7,
author = {A. A. Zhevnin and V. I. Toloknov},
title = {Designing of vertical maneuvers of aircraft in the atmosphere},
journal = {Doklady Akademii Nauk},
pages = {538--541},
year = {1977},
volume = {232},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a7/}
}
A. A. Zhevnin; V. I. Toloknov. Designing of vertical maneuvers of aircraft in the atmosphere. Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 538-541. http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a7/